# SDR ALG2006F00036

- Difficulty date: April 17, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N391AL
- Make and model: Bell 214ST
- Aircraft serial: 28103
- Engine: Ge CT72A
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Shorted
- Location: Flt Control Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT, BOTH ELEVATORS FAILED, AARS ROLL FAILED, SCAS PITCH FAILED, AND FBW ELEVATORS WENT FULL UP.  THE AIRCRAFT ROLLED LT AND PITCHED UP.  WITH FULL FWD AND FULL RT CYCLIC, PILOTS DID NOT REGAIN CYCLIC CONTROL UNTIL THE AIRSPEED HAD DROPPED BELOW 100 KTS.  MAINTENANCE FOUND HIGH RESISTANCE SHORT TO GROUNDED SHIELD IN NR 2 PITCH CONTROL MOTION TRANSDUCER WIRE SEGMENT.  REPLACED WIRE SEGMENT IAW BHT ELECTRICAL STANDARD PRACTICES MANUAL.  GROUND OP CHECK GOOD.  (K)
